# SDR AALA20070979

- Difficulty date: May 29, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 11D INOPERATIVE.  SECURED LOOSE WIRE FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
